# SDR CALA2014102192544

- Difficulty date: October 19, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 64,208 hours, 7,377 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW A CHECK LT OVERWING LIGHTS 2 EACH AFT, INOPERATIVE.  REPLACED BATTERY CHARGER & BATTERY.  OPERATIONS CHECKED OK.
